I've been a bit stressed out lately and i feel that my whole body is shaking and a specially my head it feels heavy,dizzy and if it's moving sides, am very worried if it's head tumor, i been to the doctor and he said is anxiety and depression and nothing else, he gave me some tablets for anti depression but they made me worse,very sleepy and very shaky, so i stopped taking them, then i went back to the doctor after 2 weeks and asked him to refer me for head scan and he said no cos you getting paranoid now with this scans and blood tests. i had some blood test cople months ago and they came normal, now am very worried and don't know what to do, please help. Thank you!
Stay away from antidepressants.See a nutrionists and check your vitamin and mineral levels. I had the same issues and adding the right vitamins and diet changes made a huge difference. Remember ssri,s deplete your body in huge ways. I was on them .They are poison in my opinion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.